# SDR 20010425CW006

- Difficulty date: March 15, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N410CA
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166005
- Engine: Pwa PT6A60
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: AE7010201K0240
- Condition: Burst
- Location: Oil Cooler
- Part time: 112 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT THE LEFT ENGINE OIL COOLER HOSE BURST CAUSING A LOSS OF OIL AND A PRECAUTIONARY ENGINE SHUTDOWN.  THE PILOT MADE AN UNEVENTFUL LANDING.  BEIN THAT THIS WAS THE SECOND SUCH HOSE THAT HAS FAILED IN THIS METHOD ON THISAIRCRAFT PROBLEM IS SUSPECTED ING THE MANUFACTURING PROCESS.
